Colorado, 2015

Winter Storm in Colorado, May 18 to 19, 2015

May 18 to 19, 2015 · NWS PUB · 6 events in 6 counties and zones

and the highest terrain of the Wet Mountains and Pikes Peak.

Where it happened

Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A strong and moist storm system generated some heavy snow accumulations in excess of 8 inches across the higher terrain of southern Colorado...including the Mosquito and eastern Sawatch Ranges...the northern Sangre de Cristo Mountains...and the highest terrain of the Wet Mountains and Pikes Peak.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at May 18, 11:51 AM MST, 1 hour 9 minutes earlier.

Area forecast discussion, May 18, 11:51 AM MST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1251 PM MDT MON MAY 18 2015

.UPDATE...
ISSUED AT 1218 PM MDT MON MAY 18 2015

HOISTED FLASH FLOOD WATCH FOR EL PASO AND TELLER COUNTIES DUE TO
POTENTIAL FOR ANOTHER 1-2+ INCHES OF RAIN ON TOP OF RECENT
SATURATED CONDITIONS. COULD BE SOME INTENSITY TO SOME OF
SHOWERS...WHICH COULD LEAD TO EXCESSIVE RUNOFF AMOUNTS IN TOO
LITTLE TIME. THIS WOULD PRIMARILY IMPACT BURN SCARS AND URBAN
AREAS. BUT...THE RUNOFF COULD ALL WORK DOWNSTREAM INTO THE
FOUNTAIN AND OTHER STREAMS FOR MORE WIDESPREAD PROBLEMS. PRIMARY
WINDOW FOR THE HEAVIEST RAINFALL CURRENTLY LOOKS TO RUN FROM
MIDNIGHT TONIGHT TO NOON ON TUESDAY.

UPDATE ISSUED AT 1028 AM MDT MON MAY 18 2015

ADJUSTED SKY COVER FOR TODAY. ALSO LOADED IN LATEST OBSERVATIONS.
CONSIDERING FLASH FLOOD WATCH FOR EL PASO/EASTERN TELLER COUNTIES
FOR TONIGHT AND TUESDAY.  DETAILS ON THAT COMING OUT IN NEXT
COUPLE HOURS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 350 AM MDT MON MAY 18 2015

...HEAVY RAIN AND HIGH ELEVATION SNOW LIKELY TONIGHT...

CURRENTLY...A BACKDOOR FRONT HAS PUSHED THROUGH NE CO...WITH NE
WINDS SPREADING SOUTHWARD TOWARDS THE NM BORDER. ISOLD-SCT
SHOWERS PERSIST OVER THE ERN MTS AND SURROUNDING
AREAS...ESPECIALLY OVER THE WETS AND RAMPARTS. THESE SHOWERS
SHOULD GRADUALLY DIMINISH THROUGH THIS MORNING.

NEXT BIG LOW PRESSURE SYSTEM IS MOVING THROUGH CENTRAL CA AND WILL
TRACK INTO THE GREAT BASIN THIS AFTERNOON. BROAD PRECIP SHIELD IN AN
AREA OF STRONG QG ASCENT E OF THE TROUGH WILL SHIFT EWD THROUGH THIS
AFTERNOON AND TONIGHT. CONVECTION SHOULD DEVELOP OVER THE ERN MTS BY
EARLY TO MID AFTERNOON...AND THEN SHIFT EWD ON THROUGH THE PLAINS
OVERNIGHT. EXPECT WIDESPREAD MODERATE TO HEAVY RAIN OVERNIGHT
ALONG THE I- 25 CORRIDOR AND THEN THE ERN PLAINS. HEAVE INCREASED
POPS THIS EVE AND OVERNIGHT TO NR CATEGORICAL FOR THESE AREAS.
WIDESPREAD QPF OF .5 TO 1 INCH OR MORE WILL BE LIKELY BY MORNING.

INITIAL CONVECTION LATER THIS AFTERNOON COULD BE ON THE STRONG SIDE
IN SPOTS. CANNOT RULE OUT A STRONG TO SEVERE STORM DEVELOPING
OVER THE RATON MESA THIS AFTERNOON. OTHER CONCERN WILL BE FLOODING
POTENTIAL. HEAVIEST QPF WILL LIKELY BE OVERNIGHT WHEN EMBEDDED
CELLS SHOULD NOT BE PARTICULARLY INTENSE...SO FLASH FLOODING
POTENTIAL MAY BE LIMITED. MAIN CAVEAT WOULD BE IF CELLS TRAIN FROM
N TO S OVER A SMALLER AREA. THIS COULD BE PROBLEMATIC FOR THE BURN
SCARS...PARTICULARLY SPANISH PEAKS...AND WALD CANYON AREAS.
MESOSCALE MODELS ARE NOT IN VERY GOOD AGREEMENT ON THE QPF
MAXES...SO WILL JUST HAVE TO WAIT TO SEE HOW THIS EVOLVES.

SNOW LEVELS WILL REMAIN HIGH TODAY...AND WITH INCREASING S-SW FLOW
THIS EVENING AND OVERNIGHT...THEY MAY ACTUALLY RISE RATHER THAN FALL
WITH TIME. SO...NOT EXPECTING ANY SIGNIFICANT ACCUMULATIONS BELOW
10000 FEET...ALTHOUGH COULD SEE HEAVIER PRECIP DRIVE DOWN SNOW
LEVELS LOCALLY. SINCE MUCH OF THE TELLER COUNTY AND NRN FREMONT
ZONES THAT WERE IN THE WINTER STORM WATCH ARE BELOW 10000
FEET...WILL CANCEL THOSE PORTIONS OF THE WATCH. THERE IS STILL A
SLIGHT POSSIBILITY THESE AREAS COULD SEE SOME HEAVY SNOW...BUT
PROBABILITY IS NOT HIGH ENOUGH TO JUSTIFY A WARNING ATTM. ON THE
OTHER HAND...PIKES PEAK AND THE OTHER MTN ZONES ABOVE 11000 FEET
COULD SEE BIG SNOW TOTALS FROM THIS SYSTEM...POSSIBLY A FOOT OR
MORE BY TUE MORNING. SO...HAVE CONVERTED THESE ZONES TO A WINTER
STORM WARNING. IT LOOKS LIKE A PRETTY ACTIVE AND DYNAMIC DAY OF WX
AHEAD...SO PLEASE PAY CLOSE ATTENTION TO THE LATEST FORECASTS AND
STATEMENTS. ROSE

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 350 AM MDT MON MAY 18 2015

...HIGH IMPACT WEATHER CONTINUING INTO TOMORROW (TUESDAY)...

TUESDAY...

THE WEATHER AT THE BEGINNING OF THIS PERIOD STARTS OFF QUITE
ACTIVE. HEAVY RAIN AND THUNDER WILL BE OCCURRING OVER THE PLAINS
TUESDAY MORNING. THE HEAVY RAIN ACTIVITY WILL GRADUALLY MOVE OFF
TO THE NORTHEAST AS TOMORROW MORNING PROGRESSES...WITH THE
ACTIVITY BECOMING MORE CONVECTIVE IN NATURE AS THE AFTERNOON
PROGRESSES. IT IS NOT OUT OF THE QUESTION THAT WE MAY SEE SOME
ELEVATED STRONG TO SEVERE (HAIL) CONVECTION EARLY TOMORROW
MORNING. HOWEVER...A MORE SIGNIFICANT SURFACE BASED SEVERE
CONVECTIVE THREAT WILL EVOLVE ALONG THE CO/NM-OK BORDER BY
AFTERNOON AS 50+ DEWPOINTS ADVECT INTO THE REGION WITHIN A HIGHLY
SHEARED ENVIRONMENT. AT THIS TIME THE BEST THREAT OF SFC BASED
ROTATING CONVECTION WILL BE OVER E LAS ANIMAS COUNTY AND BACA
COUNTY....WHILE AREAS FARTHER NORTH AND WEST MAY SEE ELEVATED
ROTATING CONVECTION AS THE AFTERNOON PROGRESSES. IF SFC BASED
CONVECTION DEVELOPS...THEN WE WILL HAVE THE POTENTIAL FOR SOME
TORNADO ACTIVITY GIVEN THE FAVORABLE LOW LEVEL SHEAR AND VERY LOW
LCLS. ATTM...SPC HAS PARTS OF THE SE PLAINS IN MARGINAL RISK FOR
TUESDAY.

HPC HAS ALL OF SE COLO IN SLIGHT RISK FOR EXCESSIVE RAINFALL
DURING THE DAY TUESDAY. THE BEST THREAT WILL BE DURING THE MORNING
AND POSSIBLY EARLY AFTERNOON TIME PERIOD FOR THE HEAVIEST RAINS.
CONVECTIVE HEAVY RAINS WILL BE POSSIBLE IN THE AFTERNOON...BUT THE
ACTIVITY WILL BE MORE SCATTERED IN NATURE.

HEAVY SNOW WILL BE POSSIBLE EARLY TUESDAY MORNING ACROSS THE
HIGHEST ELEVATIONS OF THE MOUNTAINS...WITH THIS ACTIVITY DECREASING
LATER IN THE MORNING.

FOR WED AND THU...

WEAK UPSLOPE FLOW...MARGINAL SHEAR AND WEAK CAPE WILL ALLOW FOR
DIURNAL CONVECTION TO FIRE DURING THIS TIME PERIOD.

THU NIGHT INTO THE WEEKEND...

ANOTHER PACIFIC WX SYSTEM COMING IN ON THE SUB-TROPICAL JET WILL
AFFECT THE REGION. ALL MODELS SHOW THIS FEATURE...ALBEIT SOME
GUIDANCE IS SHOWING MORE OF A DRY SLOT ASSOCIATED WITH THE SHORT
WAVE THAN OTHERS. PATTERN WITH THESE SYSTEMS HAS BEEN WETTER THAN
WHAT THE GUIDANCE HAS INDICATED...SO EXPECT WE WILL SEE THE
POTENTIAL FOR MORE ACTIVE WX. A LEAD SHORT WAVE FROM THIS 2ND
SYSTEM WILL AFFECT THE REGION THU NIGHT/FRI AND KEPT POPS
RELATIVELY HIGH THU NIGHT FOR THE AREA. WX FRIDAY THROUGH SAT WILL
BE DEPENDENT ON HOW MUCH WE GET DRY-SLOTTED. IF WE DO GET THE DRY
AIR IN THEN THE PRECIP WILL BE MORE CONVECTIVE (AND POSSIBLY
SEVERE...ESPECIALLY SAT) WHILE IF WE CAN KEEP SOME LOW LEVEL
UPSLOPE PRECIP COULD BE MORE STRATIFORM IN NATURE. WE WILL ALSO
LIKELY SEE MORE HIGH ELEVATION SNOWS WITH THIS SYSTEM. BY SUNDAY
THE WAVE SHOULD BE EAST OF THE AREA WITH COOLER NW FLOW ALOFT
AFFECTING THE REGION. \/HODANISH

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1135 AM MDT MON MAY 18 2015

MOIST PACIFIC STORM MOVING INTO FLIGHT AREA AT THIS TIME. SOME
SHOWERS ALREADY ONGOING...BUT WIDESPREAD SHOWERS AND THUNDERSTORMS
TO TRACK ACROSS THE AREA TONIGHT AND TUESDAY. SNOW ABOVE 10000
FEET WITH MODERATE TO HEAVY RAIN AND A FEW STRONG TO SEVERE
THUNDERSTORMS POSSIBLE OVER THE LOWER ELEVATIONS. WIDESPREAD
MVFR/IFR CONDITIONS EXPECTED TO DEVELOP OVER FLIGHT AREA TONIGHT
CONTINUING THROUGH 18Z TUESDAY...WITH AREAS OF LIFR.

KALS WILL SEE THE LEAST IMPACT FROM THIS STORM. IT WILL REMAIN
MOSTLY VFR TODAY...BUT COULD SEE SOME PERIODS OF MVFR TO EVEN
BRIEFLY IFR/LIFR CONDITIONS TONIGHT INTO EARLY TUESDAY AS SHOWERS
AND STORMS MOVES THROUGH. KCOS IS ALREADY DOWN TO IFR DUE TO
PERSISTENT SOUTH TO SOUTHEAST WINDS AT THE TERMINAL HOLDING
MOISTURE IN AND CEILINGS DOWN. COULD CATCH A BREAK FOR A WHILE
LATER THIS AFTERNOON...BEFORE GOING DOWN AGAIN OVERNIGHT INTO
TUESDAY MORNING. FOR KPUB...CURRENTLY VFR...BUT COULD SEE
MVFR/IFR CONDITIONS DEVELOP IN SHOWERS AND STORMS AS EARLY AS
22Z. AFTER 00Z...SHOWERS AND STORMS WILL BECOME INCREASINGLY
LIKELY WITH WIDESPREAD MVFR/IFR AND OCCASIONALLY LIFR CONDITIONS
DEVELOPING THROUGH THE NIGHT INTO EARLY TUESDAY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR COZ081-084-085.

WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON MDT TUESDAY
FOR COZ058-060-063-073-075-080-082.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON MDT
TUESDAY FOR COZ059-061-066-068.

&&

UPDATE...LW
SHORT TERM...ROSE
LONG TERM...HODANISH
AVIATION...LW
Hazardous weather outlook, May 18, 12:09 PM MST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
109 PM MDT MON MAY 18 2015

COZ058>089-093>099-191915-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
109 PM MDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG SPRING STORM WILL MOVE OVER SOUTHERN COLORADO TODAY AND
TONIGHT. THIS STORM WILL BRING A PERIOD OF MODERATE TO HEAVY WET
SNOW TO THE HIGHER ELEVATIONS TONIGHT.  SIGNIFICANT ACCUMULATIONS
WILL BE POSSIBLE ABOVE 10000 FEET. HAZARDOUS TRAVEL IS EXPECTED
AND THE HEAVY...WET SNOW COULD CAUSE TREE DAMAGE AND POWER
OUTAGES.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH
TONIGHT.  THE MAIN THREATS WILL BE LIGHTNING...LOCALLY HEAVY
RAIN...WIND GUSTS TO 45 MPH...AND SMALL HAIL. A COUPLE OF STORMS
SOUTH OF HIGHWAY 50 COULD BE ON THE STRONG TO SEVERE SIDE...WITH
HAIL UP TO AN INCH IN DIAMETER.

MODERATE TO HEAVY SHOWERS WILL BECOME WIDESPREAD TONIGHT OVER THE
PLAINS. THIS WILL RESULT IN A THREAT OF LOCAL FLOODING...PARTICULARLY
OVER URBAN AREAS AND BURN SCARS. A FLASH FLOOD WATCH IS IN EFFECT
TONIGHT AND TUESDAY ACROSS EL PASO AND TELLER COUNTIES...WHERE
THIS THREAT IS DEEMED TO BE THE GREATEST. BROADER SCALE AREAL
FLOODING WILL ALSO BE POSSIBLE ALONG SMALL STREAMS AND RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAIN WILL BE POSSIBLE TUESDAY ACROSS THE PLAINS...ESPECIALLY
IN THE MORNING AND EARLY AFTERNOON. IN ADDITION...STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY IN THE AFTERNOON AND
EARLY EVENING ALONG THE COLORADO AND NEW MEXICO BORDER. LARGE HAIL
AND DAMAGING WINDS TO 70 MPH WILL BE POSSIBLE. A TORNADO OR TWO
CANNOT BE RULED OUT...ESPECIALLY IF SUFFICIENT INSTABILITY MOVES
INTO THE REGION.

SNOW WILL ALSO FALL IN THE MOUNTAINS ON TUESDAY...GENERALLY
ABOVE 10000 FEET. SEVERAL INCHES WILL BE POSSIBLE MAINLY IN THE
MORNING.

FOR WEDNESDAY AND THURSDAY...ISOLATED TO SCATTERED THUNDERSTORMS
WILL BE POSSIBLE ACROSS THE REGION...ESPECIALLY ALONG AND NEAR THE
I-25 CORRIDOR DURING THE AFTERNOON AND EVENING HOURS. LIGHTNING
WILL BE THE PRIMARY THREAT...BUT GUSTY WINDS...LOCALLY HEAVY RAIN
AND SOME HAIL WILL ALSO BE POSSIBLE.

ANOTHER PACIFIC STORM WILL AFFECT THE REGION THURSDAY NIGHT
THROUGH SATURDAY. LOCALLY HEAVY RAIN AND SOME SEVERE THUNDERSTORMS
WILL BE POSSIBLE...ALONG WITH HIGH ELEVATION SNOWS IN THE
MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE OVER MOST OF SOUTHERN COLORADO TODAY AND TONIGHT.

50/50

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

6 winter storm. Local standard time, as filed.

Winter Storm, Northern Sangre de Cristo Mountains Above 11000 Ft

When
May 18, 1:00 PM MST to May 19, 11:00 AM MST
Where
Northern Sangre de Cristo Mountains Above 11000 Ft forecast zone
Reported by
Trained Spotter
Coordinates
37.867, -105.544 (the zone’s center; the record gives no point)

Winter Storm, Eastern Lake County / Western Mosquito Range Above 11000 Ft

When
May 18, 3:00 PM MST to May 19, 11:00 AM MST
Where
Eastern Lake County / Western Mosquito Range Above 11000 Ft forecast zone
Reported by
Trained Spotter
Coordinates
39.202, -106.345 (the zone’s center; the record gives no point)

Winter Storm, Eastern Chaffee County / Western Mosquito Range Above 9000 Ft

When
May 18, 3:00 PM MST to May 19, 11:00 AM MST
Where
Eastern Chaffee County / Western Mosquito Range Above 9000 Ft forecast zone
Reported by
Trained Spotter
Coordinates
38.747, -106.194 (the zone’s center; the record gives no point)

Winter Storm, Wet Mountains Above 10000 Ft

When
May 18, 6:00 PM MST to May 19, 11:00 AM MST
Where
Wet Mountains Above 10000 Ft forecast zone
Reported by
Trained Spotter
Coordinates
37.989, -104.947 (the zone’s center; the record gives no point)

Winter Storm, Pikes Peak Above 11000 Ft

When
May 18, 6:00 PM MST to May 19, 11:00 AM MST
Where
Pikes Peak Above 11000 Ft forecast zone
Reported by
Trained Spotter
Coordinates
38.857, -104.844 (the zone’s center; the record gives no point)

Winter Storm, Eastern Sawatch Mountains Above 11000 Ft

When
May 18, 8:00 PM MST to May 19, 11:00 AM MST
Where
Eastern Sawatch Mountains Above 11000 Ft forecast zone
Reported by
Trained Spotter
Coordinates
38.677, -106.274 (the zone’s center; the record gives no point)

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 574004, 574001, 574003, 574005, 574006, 574002.